# SDR ASOA201802135048

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 36,751 hours, 28,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE FORWARD EMERGENCY LIGHTS DID NOT ILLUMINATE. MX R & R THE NR 2 BATTERY POWER SUPPLY, OPS CHECKED GOOD.   RETURNED TO SERVICE.
